# SDR YENA2020081700427

- Difficulty date: August 9, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 27,343 hours, 18,116 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pintle Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON HOLES LEG FWD PINTLE PIN ON LH MAIN LANDING GEAR; REMOVED AND REPLACED FWD PINTLE PIN ON LH  MLG 2821-0067 SN L1413 FOR A NEW PINTLE PIN PN 2821-0067 SN L2381 AS PER AMM 32-11-01-000-801-B STEP 21(13) (A) (B) (E) (I) (J) AND AMM 32-11-01-400-801-B STEP 3H(3) ,(5) (A) (C).
